MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID ANTEFLO

VASCUTEK LTD THORAFLEX HYBRID ANTEFLO
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 4440 - "thrombosis"/thrombus: event was reported as false lumen thrombosis.Impact code: 4625 - additional surgery: patient underwent on (b)(6) 2025, an endovascular repair of chronic residual descending dissection due to continued filling of false lumen via distal re-entry tears.4642 - additional device required: a relaypro nbs stent graft - catalogue number 28- n4-34-154-3ou, lot number: 2405300500, udi number: (b)(4).4644 - medication required: concomitant medications (taken at the time of the event) included: enalapril (ongoing) metoprolol (ongoing), warfarin was started on (b)(6) 2024 and is ongoing.Medical device problem code 2993 - adverse event without identified device or use problem: site confirmed on event intake form no device deficiency/ failures.The site also confirmed there was no device deficiency before or during implant.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: 4-year review was performed for thoraflex hybrid >occlusion/thrombosis > nature of event (false lumen) which gave an occurrence rate of (b)(4), no trend was identified requiring action at this time.4111 - communication/interview: additional information was received on 30 may 25 & 17 jun 25 which stated the below: pre/post op scans were available for review.The site confirmed the graft was oversized.The site confirmed there was no device deficiency before or during implant.The site confirmed there was no extension procedure planned for this patient.The patient did not experience d-sine the device was not implanted on a weak piece of aortic wall.The cause of leakage into the false lumen was distal re-entry tears.The reason for the distal re-entry tear was disease process.The site confirmed the implant of the relay device stopped the filling of false lumen via distal re-entry tears the ifu was followed the oversize was based on the true lumen.3331 - analysis of production records: comprehensive batch review had been performed; no issue were identified during manufacture of this device.Device manufactured to specification.4117 - device not available for testing: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Event or Problem Description
Event was reported by clinical study: extend - (b)(4) on post operative day 30 (b)(6) 2024), a routine follow up cta c/a/p (the author deems this to be computed tomography angiography chest/abdomen/pelvis) reveals there was a filling of the false lumen via re-entry tears in the distal descending thoracic aorta showing a partial thrombosis of false lumen in the taa.Treatment of the event included completion endovascular stenting of the distal descending thoracic event.Patient underwent on (b)(6) 2025, an endovascular repair of chronic residual descending dissection due to continued filling of false lumen via distal re-entry tears using a relaypro nbs stent graft - catalogue number 28- n4-34-154-3ou, lot number: 2405300500, udi number: (b)(4).The patient recovered with treatment.The event was considered resolved on 26 mar 25.The patient continued in the study.Concomitant medications (taken at the time of the event) included: enalapril (ongoing) metoprolol (ongoing), warfarin was started on (b)(6) 2024 and is ongoing.
 
Additional Manufacturer Narrative
Clinical code: (b)(6) - thormbosis/thrombus: event was reported as false lumen thrombosis.Impact code: 4625 - additional surgery: patient underwent on (b)(6) 2025, an endovascular repair of chronic residual descending dissection due to continued filling of false lumen via distal re-entry tears 4642 - additional device required: a relaypro nbs stent graft - catalogue number (b)(4), lot number: 2405300500, udi number:(b)(4).4644 - medication required: concomitant medications (taken at the time of the event) included: enalapril (ongoing) metoprolol (ongoing), warfarin was started on (b)(6) 2024 and is ongoing.Medical device problem code 2993 - adverse event without identified device or use problem: site confirmed on event intake form no device deficiency/ failures.The site also confirmed there was no device deficiency before or during implant.Component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: 4-year review was performed for thoraflex hybrid >occlusion/thrombosis > nature of event (false lumen) which gave an occurrence rate of (b)(4), no trend was identified requiring action at this time.4111 - communication/interview: additional information was received on 30 may 25 & 17 jun 25 which stated the below: · pre/post op scans were available for review.· the site confirmed the graft was oversized.· the site confirmed there was no device deficiency before or during implant.· the site confirmed there was no extension procedure planned for this patient.· the patient did not experience d-sine (distal stent graft new entry) · the device was not implanted on a weak piece of aortic wall.· the cause of leakage into the false lumen was distal re-entry tears.· the reason for the distal re-entry tear was disease process.· the site confirmed the implant of the relay device stopped the filling of false lumen via distal re-entry tears.· the ifu was followed.· the oversize was based on the true lumen.3331 - analysis of production records: comprehensive batch review had been performed, no issue were identified during manufacture of this device.Device manufactured to specification.4117 - device not available for testing: device remains implanted.Investigation findings: 213 - no device problem found: the objective of a thoraflex hybrid implant in a dissection case is to occlude the false lumen (promoting false lumen thrombosis).The clinician has indicated that the event was anticipated and not device or procedure related.The patient was included in the extend study suggesting distal extension future extension with a relay device was planned and was not a secondary procedure to rectify the event.Investigation conclusion: 4310 - cause traced to non-device related factors: the objective of a thoraflex hybrid implant in a dissection case is to occlude the false lumen (promoting false lumen thrombosis).The clinician has indicated that the event was anticipated and not device or procedure related.The patient was included in the extend study suggesting distal extension future extension with a relay device was planned and was not a secondary procedure to rectify the event.4323 - device problem excluded: the clinician has indicated that the event was anticipated and not device or procedure related.22 - known inherent risk of device: ifu review was performed and confirmed within thoraflex hybrid us ifu (301-213-usen) rev 2.0.Section 6 table 2 it mentions thrombosis as a potential adverse event.
 
Event or Problem Description
Event was reported by clinical study: extend - (b)(4).On post operative day 30 ((b)(6) 2024), a routine follow up cta c/a/p (the author deems this to be computed tomography angiography chest/abdomen/pelvis) reveals there was a filling of the false lumen via re-entry tears in the distal descending thoracic aorta showing a partial thrombosis of false lumen in the taa.Treatment of the event included completion endovascular stenting of the distal descending thoracic event.Patient underwent on (b)(6) 2025, an endovascular repair of chronic residual descending dissection due to continued filling of false lumen via distal re-entry tears using a relaypro nbs stent graft - catalogue number (b)(4), lot number: 2405300500, udi number: (b)(4).The patient recovered with treatment.The event was considered resolved on (b)(6) 2025.The patient continued in the study.Concomitant medications (taken at the time of the event) included: enalapril (ongoing) metoprolol (ongoing), warfarin was started on (b)(6) 2024 and is ongoing.This report is being submitted as follow up 1 for manufacturing report number 9612515-2025-00061 to provide event closure information for (b)(4).

Brand Name
THORAFLEX HYBRID ANTEFLO
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key22317726
Report Number9612515-2025-00061
Device Sequence Number12964940
Product Code QSK
UDI-Device Identifier05037881026947
UDI-Public05037881026947
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHA3034X100A
Device Lot Number25192965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale